Best Sinus Medicine. Reviews July, 2020

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

Search only Tylenol brand name
Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

Current price: 6.48 USD

Saving: $4.47 (41%)


Check price and availability


Height: 3 Inches

Length: 4.5 Inches

Width: 0.75 Inches

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies

More Info

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

Search only Sudafed brand name
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

Current price: 6.59 USD


Check price and availability


Height: 4.52 Inches

Length: 0.63 Inches

Width: 2.91 Inches

Weight: 0.05 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches

More Info

Vicks Sinex Severe Sinus Pressure, Pain, Congestion, and Headache Relief, 24 LiquiCaps (Non-Drowsy)

Search only Vicks brand name
Vicks Sinex Severe Sinus Pressure, Pain, Congestion, and Headache Relief, 24 LiquiCaps (Non-Drowsy)

Current price: 5.94 USD

Saving: $4.55 (43%)


Check price and availability


Height: 3.3 Inches

Length: 4.4 Inches

Width: 1.1 Inches

Weight: 0.09 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine

More Info

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

Search only Good Sense brand name
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

Current price: 5.58 USD


Check price and availability


Height: 4.375 Inches

Length: 3.25 Inches

Width: 1 Inches

Weight: 0.108 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.

More Info

Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24 Count

Search only ALKA-SELTZER PLUS brand name
Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24 Count

Current price: 6.98 USD


Check price and availability


Height: 5 Inches

Length: 3.5 Inches

Width: 1.5 Inches

Weight: 0.11 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief

More Info

Advil Sinus Congestion And Pain Relief, 200mg Ibuprofen, Pain and Fever Reducer, (20 count), Nasal Decongestant, Fast Relief For Nasal Congestion And Swelling, Sinus Pressure, Headache, And Fever

Search only Advil Respiratory brand name
Advil Sinus Congestion And Pain Relief, 200mg Ibuprofen, Pain and Fever Reducer, (20 count), Nasal Decongestant, Fast Relief For Nasal Congestion And Swelling, Sinus Pressure, Headache, And Fever

Current price: 8.98 USD


Check price and availability


Height: 4.5 Inches

Length: 4.5 Inches

Width: 4 Inches

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • HSA and FSA eligible product
  • For use by those 12 years of age and older
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets

More Info

Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant w/ Acetaminophen, Phenylephrine & Guaifenesin, 20 Count

Search only Mucinex brand name
Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant w/ Acetaminophen, Phenylephrine & Guaifenesin, 20 Count

Current price: 11.25 USD

Saving: $12.35 (52%)


Check price and availability


Height: 4.8 Inches

Length: 0.8 Inches

Width: 3 Inches

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • HSA and FSA eligible product
  • For use by those 12 years of age and older
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • [MAXIMUM STRENGTH FORMULA] Provides triple action relief in as little as 1 dose
  • [THINS & LOOSENS MUCUS] Contains Guaifenesin, a scientifically-proven expectorant
  • [RELIEVES HEADACHE & FEVER] Specially formulated with Acetaminophen to relieve pain and reduce fever
  • [CLEARS SINUS & NASAL CONGESTION] Mucinex Sinus-Max Severe Congestion & Pain contains Phenylephrine nasal-decongestant
  • [MUCINEX SINUS-MAX SEVERE CONGESTION AND PAIN] Provides multi-symptom relief from sinus-related illness.

More Info

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

Search only Sudafed brand name
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

Current price: 8.8 USD


Check price and availability


Height: 2.875 Inches

Length: 0.633 Inches

Width: 4.563 Inches

Weight: 0.043 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • HSA and FSA eligible product
  • For use by those 12 years of age and older
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • [MAXIMUM STRENGTH FORMULA] Provides triple action relief in as little as 1 dose
  • [THINS & LOOSENS MUCUS] Contains Guaifenesin, a scientifically-proven expectorant
  • [RELIEVES HEADACHE & FEVER] Specially formulated with Acetaminophen to relieve pain and reduce fever
  • [CLEARS SINUS & NASAL CONGESTION] Mucinex Sinus-Max Severe Congestion & Pain contains Phenylephrine nasal-decongestant
  • [MUCINEX SINUS-MAX SEVERE CONGESTION AND PAIN] Provides multi-symptom relief from sinus-related illness.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion

More Info

Mucinex Sinus-Max Max Strength Day & Night Liquid Gels (24ct) Relieves Sinus Pressure and Congestion, Headaches, Pain, Runny Nose, Sneezing, Thins and Loosens Mucus, Controls Cough

Search only Mucinex brand name
Mucinex Sinus-Max Max Strength Day & Night Liquid Gels (24ct) Relieves Sinus Pressure and Congestion, Headaches, Pain, Runny Nose, Sneezing, Thins and Loosens Mucus, Controls Cough

Current price: 14.91 USD


Check price and availability


Height: 4.92 Inches

Length: 1.73 Inches

Width: 3.54 Inches

Weight: 0.14 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • HSA and FSA eligible product
  • For use by those 12 years of age and older
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • [MAXIMUM STRENGTH FORMULA] Provides triple action relief in as little as 1 dose
  • [THINS & LOOSENS MUCUS] Contains Guaifenesin, a scientifically-proven expectorant
  • [RELIEVES HEADACHE & FEVER] Specially formulated with Acetaminophen to relieve pain and reduce fever
  • [CLEARS SINUS & NASAL CONGESTION] Mucinex Sinus-Max Severe Congestion & Pain contains Phenylephrine nasal-decongestant
  • [MUCINEX SINUS-MAX SEVERE CONGESTION AND PAIN] Provides multi-symptom relief from sinus-related illness.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • 24 count (16ct day time liquid gels, 8ct night time liquid gels)
  • Fast dissolving liquid gels
  • Maximum strength formula
  • Night Time: relieves nasal congestion, sinus pressure, pain, runny nose, sneezing, and controls cough
  • Day Time: relieves sinus pressure, congestion, headache, and thins and loosens mucus

More Info

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

Search only Sudafed brand name
Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

Current price: 6.48 USD

Saving: $1.01 (13%)


Check price and availability


Height: 2.88 Inches

Length: 0.64 Inches

Width: 4.56 Inches

Weight: 0.04 Pounds

  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • From the makers of Vicks
  • Vicks Sinex DAYTIME LIQUICAPS
  • Fast relief of Congestion, pressure, and pain
  • Relieves nasal and sinus symptoms including headache, nasal and sinus congestion.
  • The Congestion, Pressure, & Pain, to Clear Your Head, Medicine
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • Covered by Bayer Healthcare LLC-consumer health 60-day satisfaction guarantee.
  • Fast relief so you can get back to your busy life. Use as directed.
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Get the fast , effective allergy symptom relief you need, when you need it
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief
  • HSA and FSA eligible product
  • For use by those 12 years of age and older
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • [MAXIMUM STRENGTH FORMULA] Provides triple action relief in as little as 1 dose
  • [THINS & LOOSENS MUCUS] Contains Guaifenesin, a scientifically-proven expectorant
  • [RELIEVES HEADACHE & FEVER] Specially formulated with Acetaminophen to relieve pain and reduce fever
  • [CLEARS SINUS & NASAL CONGESTION] Mucinex Sinus-Max Severe Congestion & Pain contains Phenylephrine nasal-decongestant
  • [MUCINEX SINUS-MAX SEVERE CONGESTION AND PAIN] Provides multi-symptom relief from sinus-related illness.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • 24 count (16ct day time liquid gels, 8ct night time liquid gels)
  • Fast dissolving liquid gels
  • Maximum strength formula
  • Night Time: relieves nasal congestion, sinus pressure, pain, runny nose, sneezing, and controls cough
  • Day Time: relieves sinus pressure, congestion, headache, and thins and loosens mucus
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful relief
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose.
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl and each nighttime dose also contains 25 milligrams of the antihistamine diphenhydramine HCl
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night

More Info

1    2    3    4    5    6    7    8    9    10